RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 55–65 (Mi de10304)  

Partial Differential Equations

Regular Perturbations of Nonstationary Problems of Mathematical Physics Related to Linear Constraints: I

E. G. D'yakonov

Lomonosov Moscow State University

Full text: PDF file (1729 kB)

English version:
Differential Equations, 2001, 37:1, 58–69

Bibliographic databases:

UDC: 517.956.3:4
Received: 27.03.2000

Citation: E. G. D'yakonov, “Regular Perturbations of Nonstationary Problems of Mathematical Physics Related to Linear Constraints: I”, Differ. Uravn., 37:1 (2001), 55–65; Differ. Equ., 37:1 (2001), 58–69

Citation in format AMSBIB
\Bibitem{Dya01}
\by E.~G.~D'yakonov
\paper Regular Perturbations of Nonstationary Problems of Mathematical Physics Related to Linear Constraints: I
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 55--65
\mathnet{http://mi.mathnet.ru/de10304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846399}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 58--69
\crossref{https://doi.org/10.1023/A:1019220315353}


Linking options:
  • http://mi.mathnet.ru/eng/de10304
  • http://mi.mathnet.ru/eng/de/v37/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:46
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019